CureZone   Log On   Join
Re: WARNING medication becomes more potent after liver flush.
 
Telman Views: 2,611
Published: 13 years ago
Status:       R [Message recommended by a moderator!]
 
This is a reply to # 1,297,975

Re: WARNING medication becomes more potent after liver flush.


This effect is known about and is caused by entero hepatic-cycling.

The guidelines are to refrain from supplements and drugs whilst cleaning in order to avoid side effects. The Liver Flush causes 'stale' bile to be expelled from the body and fresh bile created. Changes in the flow of bile can cause changes in the release minerals stored in the liver. There is also a change to the electrolytes which often govern had other minerals are utilised.

Selenium and zinc is carried by the bile cholesterol which is the normal route for elimination. Bile cholesterol is a carrier for many drugs and minerals. In the case of some drugs that may have locked way in the liver for some time a liver-flush may cause a temporary overdose. After about two the cholesterol cycle and electrolytes levels will stabilise and you should be able to regulate you supplement dosage more accurately.

 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

1.469 sec, (1)